# SDR AWXA200700616

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD CARGO COMPARTMENT DOOR CUT OUT  AFT FRAME CRACKED, BS 492.50 S24R AT THE LOWER STOP FITTING.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME, BS 492.50 S24R AT THE LOWER STOP FITTING IAW AWA ER 03-5332-07122-ES1.
